Linear liftings of symmetric tensor fields of type $(1,2)$ to Weil bundles

Tom 92 / 2007

Jacek D/ebecki Annales Polonici Mathematici 92 (2007), 13-27 MSC: Primary 58A32. DOI: 10.4064/ap92-1-2

Streszczenie

This paper contains a classification of all linear liftings of symmetric tensor fields of type $(1,2)$ on $n$-dimensional manifolds to any tensor fields of type $(1,2)$ on Weil bundles under the condition that $n\ge 3$.

Autorzy

  • Jacek D/ebeckiInstytut Matematyki
    Uniwersytet Jagiello/nski
    Reymonta 4
    30-059 Krak/ow, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek